On relations between homology and homotopy groups
Portugaliae mathematica, Tome 8 (1949) no. 3, pp. 107-135
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1949__8_3_114679,
author = {Ma, L.},
title = {On relations between homology and homotopy groups},
journal = {Portugaliae mathematica},
pages = {107--135},
year = {1949},
volume = {8},
number = {3},
mrnumber = {0038659},
zbl = {0038.36503},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1949__8_3_114679/}
}
Ma, L. On relations between homology and homotopy groups. Portugaliae mathematica, Tome 8 (1949) no. 3, pp. 107-135. http://geodesic.mathdoc.fr/item/PORMA_1949__8_3_114679/